Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    usualsuspect's Avatar
    usualsuspect is offline Anabolic Member
    Join Date
    Jul 2002
    Posts
    2,936

    winny causing my leg to tingle up??????

    I know a common side for winny is sore joints but is it normal that my one leg keeps numbing up. I just started running the winny a few days ago and now my leg keeps falling asleep whenever it f'ing fells like it. Someone please tell me I won't have to deal with this for the next 5 wks.
    I was expecting a few hairs to fall out (knock on wood), not my leg to give out when I get up out of the chair. Freakin' wierd, I tell ya! US

  2. #2
    blakyr's Avatar
    blakyr is offline Associate Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    187
    doesnt sound good bro! I would stop taking it.... Could it be a fake or something else in it? Not worth it bro, play it safe. Go see a doc if it doesnt stop after 2 days of taking it..... Hope it gets better

  3. #3
    usualsuspect's Avatar
    usualsuspect is offline Anabolic Member
    Join Date
    Jul 2002
    Posts
    2,936
    only one reply so far...i guess i thought i was more important than I really am around here. Ok, for those who care...I'll let you know if they have to amputate it or something.
    But on a serious note...this can't be normal. More advice please...US

    Blak: thanks for the response. I doubt its fake since its PVL. Besides I don't think fake shit would cause tingling in the leg. Sounds odd!
    US

  4. #4
    blazenbell's Avatar
    blazenbell is offline Associate Member
    Join Date
    May 2002
    Location
    ny
    Posts
    270
    its wierd cuz i experienced something like that as well.....everytime i woke up in the morning i had something numb and tingly. i was also taking ripped fuel..dunno what it was but i did notice it

  5. #5
    usualsuspect's Avatar
    usualsuspect is offline Anabolic Member
    Join Date
    Jul 2002
    Posts
    2,936
    Originally posted by blazenbell
    its wierd cuz i experienced something like that as well.....everytime i woke up in the morning i had something numb and tingly. i was also taking ripped fuel..dunno what it was but i did notice it
    How long did it last for bro?

    Btw, I'm taking a NYC stack too...thinking it could be that...but not sure

  6. #6
    Slypknot's Avatar
    Slypknot is offline Member
    Join Date
    Jan 2003
    Location
    Not sure - move a lot.
    Posts
    813
    Bro, your leg going numb could be a lot of things - not winny related. Sure, winny will make your joints rough around the edges, but it will not cut off blood flow.

    The reason for the numbness/tingling is your limb is not getting enough blood flow. Perhaps it's how you're sitting, laying down, etc.

    Is there something you can do that gets rid of the numbness such as stretching? Jumping jacks? Sitting in another position?

    I'm not a Dr so my advice should not be taken as literally as medical advice but I'd say you're probably either pinching a nerve or restricting blood flow - and winny has zero to do with it.

  7. #7
    Big_Boy's Avatar
    Big_Boy is offline New Member
    Join Date
    Mar 2002
    Location
    Canada
    Posts
    47
    This is most likely some High Blood pressure..I would reduce the comsuption of NYC to start...

    People often get this with A-50 and Dianabol ...

    BB

  8. #8
    blazenbell's Avatar
    blazenbell is offline Associate Member
    Join Date
    May 2002
    Location
    ny
    Posts
    270
    thats what i was thinkin big boy

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •